# SDR AALA20101201TUL02

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 50,883 hours, 17,445 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002155A
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT SKIN INBOARD MAIN TRACK ATTACH FITTING AREA CORRODED.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER AARD 57-43-00-1.
